×

zbMATH — the first resource for mathematics

Singularity structure of the two-point function in quantum field theory in curved spacetime. II. (English) Zbl 0495.35054

MSC:
35L67 Shocks and singularities for hyperbolic equations
81T08 Constructive quantum field theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adler, S.L.; Lieberman, J., Ann. phys. (N.Y.), 113, 294-303, (1978)
[2] Adler, S.L.; Lieberman, J.; Ng, Y.J., Ann. phys. (N.Y.), 106, 279-321, (1977)
[3] Berezin, F.A., The method of second quantization, () · Zbl 0131.44805
[4] Bunch, T.S.; Christensen, S.M.; Fulling, S.A., Phys. rev. D, 18, 4435-4459, (1978)
[5] Bunch, T.S.; Parker, L., Phys. rev. D, 20, 2499-2510, (1979)
[6] Chernoff, P.R., J. funct. anal., 12, 401-414, (1973)
[7] Chevalier, M., J. math. pures appl., 53, 223-250, (1974)
[8] Christensen, S.M., Phys. rev. D, 14, 2490-2502, (1976)
[9] Christensen, S.M., Phys. rev. D, 17, 946-963, (1978)
[10] Combet, E., Solutions élémentaires des dalembertiens Généralisés, () · Zbl 0127.04907
[11] Combet, E., C. R. acad. sci. Paris, 260, 6297-6299, (1965)
[12] Combet, E., C. R. acad. sci. Paris A, 262, 1077-1080, (1966)
[13] Cordes, H.O., Math. ann., 195, 257-272, (1972)
[14] Davies, P.C.W.; Fulling, S.A.; Christensen, S.M.; Bunch, T.S., Ann. phys. (N.Y.), 109, 108-142, (1977)
[15] DeWitt, B.S., ()
[16] DeWitt, B.S., Phys. rep., 19, 295-357, (1975)
[17] DeWitt, B.S.; Brehme, R.W., Ann. phys. (N.Y.), 9, 220-259, (1960)
[18] Dimock, J., Commun. math. phys., 77, 219-228, (1980)
[19] Friedlander, F.G., The wave equation on a curved space-time, () · Zbl 0316.53021
[20] Fulling, S.A., Scalar quantum field theory in a closed universe of constant curvature, () · Zbl 1103.81031
[21] Fulling, S.A., Phys. rev. D, 7, 2850-2862, (1973)
[22] Fulling, S.A., (), 187-198
[23] Fulling, S.A.; Sweeny, M.; Wald, R.M., Commun. math. phys., 63, 257-264, (1978)
[24] Garabedian, P.R., ()
[25] Gel’fand, I.M.; Shilov, G.E., (), Vol. 1: Properties and Operations
[26] Guillemin, V.; Sternberg, S., Geometric asymptotics, () · Zbl 0503.58018
[27] Hadamard, J., ()
[28] Hicks, N.J., ()
[29] Hörmander, L., Commun. pure appl. math., 11, 197-218, (1958)
[30] Hörmander, L., Acta math., 121, 193-218, (1968)
[31] Hörmander, L., (), 155-202, (1965-1966)
[32] Isham, C.J., (), 459-512
[33] Kay, B.S., Commun. math. phys., 62, 55-70, (1978)
[34] Leray, J., ()
[35] Moreno, C., J. math. phys., 18, 2153-2161, (1977)
[36] Parker, L., (), 219-273
[37] Robertson, A.P.; Robertson, W., Topological vector spaces, () · Zbl 0153.16203
[38] Rumpf, H., Phys. rev. D, 24, 275-289, (1981)
[39] Schwartz, L., (), 220-230
[40] Treves, F., Topological vector spaces, distributions and kernels, () · Zbl 0171.10402
[41] Treves, F., Basic linear partial differential equations, () · Zbl 0209.12001
[42] Wald, R.M., Commun. math. phys., 54, 1-19, (1977)
[43] Wald, R.M., Ann. phys. (N.Y.), 110, 472-486, (1978)
[44] Wald, R.M., Phys. rev. D, 17, 1477-1484, (1978)
[45] Wald, R.M., Ann. phys. (N.Y.), 118, 490-510, (1979)
[46] Wald, R.M., Commun. math. phys., 70, 221-242, (1979)
[47] Wald, R.M., J. math. phys., 21, 2802-2805, (1980)
[48] Wightman, A.S., (), 171-291
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.